# SDR DALA2017053104383

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB BTW X=54-60 STA Y=541-560 UPPER AND LOWER SURFACE AT PAX CABIN IN REF 5300-2020. DAMAGE WAS REPAIRED PER SRM 53-00-55-2R.
